7 Months Post-op + Injectable Fillers

Narrow 6 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Dry lips - could it be caused by the lip injection? Will it go naturally away?

I had silicone injection into my lips, 7 month ago. The Doctor showed me the package so i know its 100 percent medical grade silicone. He injected 0.8... READ MORE

I Got Filler Injections for Laugh Line in Dec. 2011 and I Still Have Bruises. What Can I Do?

I got the injections in Dec 2011 and still have two bruises that are still there. The Doctor has used light laser and has also used several times a... READ MORE

I Just Had a Kenalog Injection (7 Months Post Op) and I Have a Huge Lump on the Side of my Nose, Will This Go Away?

I never had a lump here before, I have had two kenalog injections before and I never had this problem. Is this a sign something is wrong or wil this... READ MORE

Is it possible for a HA filler to leave one side of the lip bigger than the other permanently?

It's been 7 months since I had my dermal fillers. My lips were very symmetrical before fillers. Now one side is still bigger after 7 months! Will my... READ MORE

No matching results